Thursday, August 23, 2012

Metformin again?

This drug is consuming my life. I am sorry that you all have to hear about it but it is part of the process. I feel like crap most of the day and I want to complain about it somewhere. I just upped my dose for the last time so I hope my body will start getting used to it like people have advised me it will. Then you all won't have to listen to me complain. ;)
On the 2nd of September, I will start a drug called Lupron. I found on the U's reproductive medicine website a good definition of what Lupron does. So here it is:

Leuprolide Acetate (Lupron): While it is important to stimulate several eggs to mature, it is equally important to prevent the release, or ovulation, of the eggs prior to the egg retrieval. Leuprolide Acetate is administered to prevent ovulation and to increase the number of eggs that are retrieved from the ovaries. This medication is typically administered as an injection just beneath the skin of the abdomen or thigh. Side effects may include hot flashes, headache, mood swings, vaginal dryness, bone loss and painful intercourse in fewer than 10% of women.

Yay for more fun! I know it will be worth it but the next couple months are going to be tough. Please keep us in your thoughts! =)

1 comment:

John said...

Good luck on your IVF journey Christine!!! My wife and I experienced this and it sure was one roller coaster!!!!!! We had a successful transfer and our daughter will be here in October :)

I have CF and have recently created a blog. I invite you to follow along on my journey.